# SDR SWAA2020051845182

- Difficulty date: April 25, 2020
- Submitted: May 18, 2020
- Operation: Air carrier
- Aircraft: N472WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33831
- Aircraft time: 55,520 hours, 32,985 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** ON FLOOR TO SIDEWALL SUPPORT AT ACB BS727A - BS767 RBL21 WL157. / REMOVED CORROSION FROM ACB FLOOR TO SIDEWALL SUPPORT ANGLE BS 727-767 RBL-21 WL-157 IN MULTIPLE AREAS MORE THAN 50% MATERIAL LOST FOUND TO BE OUT OF LIMIT ORIGINAL MATERIAL THICKNESS 0.040' IAW SRM 53-00-53-1A-2 LOCATED AND DRILLED NEW SUPPORT ITEM #7530898 IAW SRM 51-40-05-0G-0 AND DWG #146A7502 REV-A AND INSTALLED IAW SRM 51-40-02-0G-0 AND DWG #146A7500
